My son started suboxone,16 mg, this morning under a doctor's care. He experienced severe stomach pain and chills about 45 minutes after taking it. Is this normal? Does this side effect diminish with use? He was in a lot of pain. I called his doctor but he hasn;t call us back.
Dear mom, do you know if he waited 24 hours after his last opiate use? If he switched to suboxone from methadone, he would need to wait even longer, but with short acting opiates, around 24 hours of withdrawal is required to prevent a condition called precipitated withdrawal. I am not sure that is what happened, but that is what may have happened.it isn't the norm.call the dr. Back to report his symptoms, doctor needs to know.
hello,sounds like precipitated withdrawl,if he didnt wait 3 days b4 taking the suboxone.that means he shouldnt have taken any opoids 3 days prior to the suboxone.if this is whats happening he is in for a rollercoaster ride in a bad way:(i started suboxone 1 day after taking morphine was on methadone 2 days b4 that,and let me tell you,it was awful,withdrawl times 20.it lasted 9days i lost 15pds .but,2 mths later all better.his dr.should not have induced him unless he was in wthdrawl,unless ,and i dont know ur son personally..he wasnt honest with the dr.i wasnt and i payed the price..hope all gets better,this is a great site full of info,and great ppl to help u and ur son through this:)plz keep us updated..god bless
Look get hin to the er.same thing happend to me & i was a mess.i ended up n the hospital with heart faliure.my body didnt know what to do because it wwas t close to when i used opiates.so waisst no time.they gave me a shot of morphine plus the patch.i just told them i ran out of meds.wich i did.but i took saboxone & took it too close together.just from coming on this sight did i finally realize what had really happend with me.its nothing to play with! i thought i would die! even the morphine and patch did nothing.it took the methadone the next day along with xanax.oh lord please help him.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been off of suboxone for 11 days and I feel normal other than minor aches and pains all over?
Posted 29 Mar 2010 • 2 answers
Posted 27 Dec 2011 • 4 answers
I've had abdominal pains for a week. With stomach pains all around. I had a Ct scan and my lymph in?
Posted 18 Apr 2014 • 2 answers
Posted 17 Oct 2014 • 4 answers
Posted 26 Apr 2017 • 1 answer